# SDR CALA2021120602244

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 39,920 hours, 13,797 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: BACC63BP16D10SN
- Condition: Loose
- Location: Flap 3 Skew
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SPLIT FLAPS ON CLIMBOUT L AT 2+  R AT 5. INLIMITS. FSEU BITE NOW NO EXSISTING FAULTS. OPERATED FLAPS SEVERAL TIMES NO FAULTS. PERFORMED FSEU BITE 27-51 TASK 801 EXSISTING FAULT : FLAP 3 SKEW INSPECTING FLAP 3 SKEW SENSOR FOUND CONNECTOR D11818 ON SENSOR 27-53252 HISTORY: LEG 00 FLAP 3 SKEW 27-53252 LEG -001 FLAP 3 LOOSE PERFORMED PIN CHECK AND CONNECTOR INSP. NO DAMAGE, SKEW 27-53252 INTERMITTANT. CONNECTED FLAP NEEDLES THEN PAIRED AND PERFORMED AMM 27-59-00-730-801 FLAP SKEW FUNCTION TEST ALL PARAMETERS NOTE DURING FLAPS IN SKEW CONDITION FSEU MOVES FLAP POSITION IND. NEEDLE REF. SDS 27-59-00-003. FLAPS OPS NORMAL WITH NORMAL IND. .
